Hi! If you were my patient, I would probably advise you to take one month worth of birth control pills. That should stop the bleeding and then, if you wanted you could continue with them, or stop at the end of the pack. Good luck! Dr B
I took one shot of depo which covered me on a three month trip to Asia. I started to show some spotting after sex on the 2nd month, but since the 3 month cover of depo has stopped, I have bled every day (lightly). It is now 2 months since the depo stopped working but i'm still bleeding. Any indication as to when this will stop? I dont want to take any more BC pills cos i want to start planning a family and i am afraid by taking BC pills, this will mess me up and it will take longer for me to get pregnant afterwards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.